# SDR R61A2023052600365

- Difficulty date: May 26, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 45,962 hours, 28,975 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENCOUNTERED A FLOCK OF BIRDS AT 3,500 FEET. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. REPAIRED FWD FUSELAGE BETWEEN FRA 3 TO FRA 5 AND STR 2L TO 12L.
